MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, AIM COUPLER, 18MM, C-MOUNT; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG, AIM COUPLER, 18MM, C-MOUNT; CONFOCAL OPTICAL IMAGING
Catalog Number 1588020122
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that quality of the picture deteriorated and led to conversion to an open procedure.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Please note that per additional information received, the issue was caused by the fluid management system, which is not owned by stryker.There is no alleged deficiency with the coupler.Alleged failure: the quality of the picture deteriorated.Probable root cause: - cables - connectors - digital board - main board - transition board - scope - light source - camera head - coupler - connected monitors - use error - manufacturing/ service nonconformity.The failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG, AIM COUPLER, 18MM, C-MOUNT
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8759042
Report Number0002936485-2019-00278
Device Sequence Number2523349
Product Code OWN
UDI-Device Identifier07613327174359
UDI-Public07613327174359
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1588020122
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2019
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;